# SDR A6WA2020010647092

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 60033041110
- Condition: Cracked
- Location: Nlg Ww
- Part time: 38,778 hours, 37,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VERTICAL STIFFENER ON OUTBOARD SIDE OF NOSE LANDING GEAR WHEEL WELL STRUCTURE IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED RH SIDE VERTICAL STIFFENER ON OUTBOARD SIDE OF NLG WHEEL WELL IAW CRJ200 SRM 51-42-06 AND 51-42-21.
